Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 51-71 | Back to browse issues page
Abstract:  

By adding a suitable real function on both sides of the quadratic Riccati differential equation, we propose a weighted type of Adams-Bashforth rules for solving it, in which moments are used instead of the constant coefficients of Adams-Bashforth rules. Numerical results reveal that the proposed method is efficient and can be applied for other nonlinear problems.

Type of Study: Research | Subject: Special